Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Blood in bowel movement. Feels nausea and sick in stomach. What is the cause and cure for this problem?

my boyfriend is bleeding alot when taking a bowl movement and he is wiped out after he can feel it coming before it comes and his color changes from normal to white after, it smells really bad not like a bowl movement but like nasty blood , it happened again yesterday nite and continued into today lastnite he felt sick to his stomache after too and ended up throwing up what is the problem and what should we do???
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns.

-there are several cause for his bleeding like

HEMORRHOIDS;proctoscopy examination may confirm diagnosis

diverticulitis;X-RAY with barium meal enema confirm it.

anal fissure and rectal fistula also produce same condition; local examination may confirm it.

nausea and sick feeling in stomach may be due to ACID PEPTIC DYSPEPSIA

I hope this is helpful for you, thank you     

Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor